Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

History of taking hydrocodone and heart attack. Having hallucinations. Prescribed drugs?

I have been a coal miner 17yrs, in those 17yrs i have took hydrocodone everday as prescibed, and was a foreman, and M.E.T so the benifit of my job was truoble shot problems and every mine i left because of, tye way ,sunsafe conditions was runned i would quite , one mining inccident was at W.V wher 13 miners was killed but before that company i left other operartions as well and the after effects was someone was killed or the mines was caught on fire and shut down most of them was on the news, anyway in 2012 after i had 3 light heart attacks and one tripple by passs, i had a night i thought i was having another heartattack, or stroke eithrr way, i was scared, and went to pineville community hosp, i was given a morphine shot and zynax , from that point i lost concscinience somewhere in the process, and somewhere after i was put in the room, i started illusionationing seeing things that wasnt there, the more scared i got, other words, i was seeing hell come alive, and begin thinking and seeing everyone was out to kill me, in that process, a year later other night i got a speeding ticket and along with that, i was supose to have hit a nurse and pulled anotherones hair, after that i was put out , instead of resrainning me they asked me to leave, and was sent home, they said i was walking hall ways, and going room to room, now after that i woke up at my desk chair, shirt half unbuttoned with heart monitor stickers still on my chest and was told to , by the tickets i got frokm offials never to have contact with the victims i dont even know who they was, and never to return to the hospital, what if i have another heartattack that hosp being the closestest, now when i got the tispeeding ticket the officer said there was a warrnt for my arrest, i was arrested, my dr told me if i didnt change my ways i had about two years, thank God im still here, my question can i be sued after this issue, because i have to go to court, God knows i wouldnt hurt no one being and met and somewhat of a preacher.. what is the statue of limitations on that type of issue, in the neglegence, of that mess, and at this time my wife could loose her foot because of sugar and it has to be re packed and dressed ever night whats your opion on this am i looking at jail time you think or what please give me advise, i write for cnn i report and other places, whats your opion on this , im thinking negagencle and other things showingg that i have all the reports my system was clean for two weeeks of anything, i mean drugs prescribed????
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for choosing HCM, You really need to go for cardiac rehab. program, with counselling sation, for this consult some good psychiatrist, stop worrying stop thinking bizarre, keep your self happy, every thing will be okay, life is one time game, value it,, keep every thing in well balance, Have a good day.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor